MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-10
Medical Device Problem Codes Device Alarm System (1012); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when intra-aortic balloon (iab) therapy was about to be initiated, the console generated an alarm and blood was seen in the iab.When the iab was checked, a small hole was noticed at the tip.A new iab was inserted to continue therapy.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Occupation: perfusionist.Event site postal code: (b)(6).Additional email: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood on the exterior of the catheter and blood in the inner lumen.Two kinks were observed on the catheter approximately 76.4cm and 74.4cm from the iab tip.The extender tubing and pressure tubing were also returned.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal, pressure tubing and extender tubing was performed and a leak was detected on the membrane approximately 23.1cm from the rear seal and measuring 0.051cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.The penetration found on the membrane appears to have been caused by a sharp object.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5 FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key17152216
Report Number2248146-2023-00397
Device Sequence Number20338697
Product Code DSP
UDI-Device Identifier10607567113159
UDI-Public10607567113159
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2023
Device Model Number0684-00-0480-10
Device Catalogue Number0684-00-0475
Device Lot Number3000129061
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age65 YR
Patient SexMale
Patient Weight65 KG